# SDR WTAA970058

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- Engine: Garrtt TPE33110U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 31070511
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAT - REPORTED RIGHT FLOW EMITS STRONG SMELL OF SMOKE.  MAINTENANCE REPLACED RIGHT ENGINE CARBON SEAL.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
